# SDR UALA2011060602777

- Difficulty date: June 4, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,185 hours, 10,303 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 272
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG UNABLE TO CLEAR.  REPLACED MAIN BATTERY CHARGER PER AMM.  MESSAGE CLEARED AND ALL INDICATIONS NORMAL.
